# SDR ASOA2013121309643

- Difficulty date: December 10, 2013
- Submitted: December 13, 2013
- Operation: Air carrier
- Aircraft: N723EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10132
- Aircraft time: 24,530 hours, 17,147 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Discolored
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT LENS DISCOLORED.  R & R LIGHT LENS IAW AMM 33-51-05.
